# SDR UIEA2021020800248

- Difficulty date: February 8, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 92,877 hours, 18,138 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Acoustic Liner
- Part number: NPN
- Part serial: NSN
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE AT 6 O'CLOCK POSITION APROX MID ACUSTIC PANEL FOUND CRACKED( REMOVED & REPLACED DAMAGED ACOUSTIC LINER SEGMENT AT #2 ENG 6 O'CLOCK POSITION PER  B767-300 AMM 72-33-01-004-001-H00, AMM 72-33-01-404-011-H00. )
